# SDR UIEA2017022000223

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1437-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1437 TO 1461, LBL 48 TO 72.  FOUR BAT WINGS CARGO LOCKS ATTACH FITTINGS FOUND CORRODED AFTER REMOVAL OF BAT WING CARGO LOCKS.  CLEANED & EVALUATED THE AREAS UNDER CARGO LOCKS ATTACH FITTINGS IAW SRM 51-10-02.  FOUND IN LIMITS IAW CMM 25-50-94.
